I am so sorry to hear about your story. I think I might have met you and your boyfriend before. I think after I met you, which was years back in Katong Mall, I went through the worst eczema in my 3 decades of oral and topical steroids application and did phototherapy for the second time, this time while I was 8 months pregnant. I went back to heavy use of steroids. Now, I have had 11 ops in all, all cos of my allergies and eczema, 4 on my eye cos of retina detachment cos I kept slapping my face cos it was sooooooo itchy, and then cataracts removal, cos of excessive and chronic use of steroids. I have gone through TSW and my little son, too, at 3year old. He was given strong class 3 steroids from the time he was 4 months old. Thank God he is fine now. Do press on. You’re doing the right thing. I wrote to encourage you to press on, and do keep in touch 🙂 God bless you 🙂
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black, tarry stools; changes in body fat; changes in menstrual periods; changes in skin color; chest pain; easy bruising or bleeding; irregular heartbeat; mental or mood changes (eg, depression); muscle pain, wasting, or weakness; seizures; severe nausea or vomiting; sudden severe dizziness or headache; swelling of feet or legs; symptoms of infection (eg, chills, fever, sore throat); tendon or bone pain; thinning of the skin; unusual skin sensation; unusual weight gain; vision changes or other eye problems; vomit that looks like coffee grounds.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider.